# SDR IPXA2021042568596

- Difficulty date: April 25, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N623UP
- Make and model: Boeing 747-8F
- Aircraft time: 1,984 hours, 314 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Low Pressure
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NA1 CREW LIFE RAFT SHOWS 0 PRESSURE ON GAUGE.  REMOVED AND REPLACED FWD LIFE RAFT IAW B747 AMM 25 62 01 700 801 ALL CHECKS GOOD ESR: 25 62 01 02
